# SDR FDEA201610143631

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 96,652 hours, 28,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0703
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING "EMER LT" TEST RECEIVED LEVEL 1 ALERT EMER  LT BAT 1 LO.  R&R EMERG EXIT LIGHTS BAT POWER SUPPLY  IN REF TO AMM 35-51-01-4.  OPS CHECK GOOD. A/C GOOD FOR SERVICE.
